Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 47, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 6, 2014, 3:23 PM CDT. It took effect at May 7, 2014, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2014, 3:23 PM CDT (20:23 UTC)
- In effect from
- May 7, 2014, 4:00 AM CDT
- Expired
- May 7, 2014, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
745 WHUS73 KMKX 062023 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT TUE MAY 6 2014 ...GUSTY ONSHORE WINDS AND HIGH WAVES LATER TONIGHT AND WEDNESDAY... .LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT AND WEDNESDAY. THIS WILL BRING EASTERLY WIND GUSTS UP TO 25 KNOTS BY LATER TONIGHT INTO WEDNESDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6 FEET ON WEDNESDAY. WINDS AND WAVES WILL WEAKEN BY WEDNESDAY NIGHT. LMZ643>646-070430- /O.NEW.KMKX.SC.Y.0047.140507T0900Z-140508T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CDT TUE MAY 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. * WINDS: EAST 15 TO 20 KNOTS TONIGHT...GUSTING TO 25 KNOTS BY LATER TONIGHT INTO WEDNESDAY. WINDS WEAKENING WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6 FEET ON WEDNESDAY. WAVES SUBSIDING WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
5 follow-up statements
056 WHUS73 KMKX 070117 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 817 PM CDT TUE MAY 6 2014 ...GUSTY ONSHORE WINDS AND HIGH WAVES LATER TONIGHT AND WEDNESDAY... .LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT AND WEDNESDAY. THIS WILL BRING EASTERLY WIND GUSTS UP TO 25 KNOTS BY LATER TONIGHT INTO WEDNESDAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6 FEET ON WEDNESDAY. WINDS AND WAVES WILL WEAKEN BY WEDNESDAY NIGHT. LMZ643>646-070930- /O.CON.KMKX.SC.Y.0047.140507T0900Z-140508T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 817 PM CDT TUE MAY 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. * WINDS: EAST 15 TO 20 KNOTS TONIGHT...GUSTING TO 25 KNOTS BY LATER TONIGHT INTO WEDNESDAY. WINDS WEAKENING WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT...AND 3 TO 6 FEET ON WEDNESDAY. WAVES SUBSIDING WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
583 WHUS73 KMKX 070837 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CDT WED MAY 7 2014 ...GUSTY ONSHORE WINDS AND HIGH WAVES TODAY... .LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING A TIGHTER PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY. THIS WILL BRING EASTERLY WIND GUSTS UP TO 25 KNOTS. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. WINDS AND WAVES WILL WEAKEN BY TONIGHT. LMZ643>646-071645- /O.CON.KMKX.SC.Y.0047.140507T0900Z-140508T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 AM CDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST 10 TO 20 KNOTS...GUSTING TO 25 KNOTS. WINDS WEAKENING TONIGHT. * WAVES: 3 TO 5 FEET. WAVES SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
667 WHUS73 KMKX 071521 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1021 AM CDT WED MAY 7 2014 ...GUSTY ONSHORE WINDS AND HIGH WAVES TODAY... .LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL BRING A TIGHTER PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY. THIS WILL BRING EASTERLY WIND GUSTS UP TO 25 KNOTS. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. WINDS AND WAVES WILL WEAKEN BY TONIGHT. LMZ643>646-072330- /O.CON.KMKX.SC.Y.0047.000000T0000Z-140508T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1021 AM CDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST 10 TO 20 KNOTS...GUSTING TO 25 KNOTS. WINDS WEAKENING TONIGHT. * WAVES: 3 TO 5 FEET. WAVES SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
210 WHUS73 KMKX 072105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT WED MAY 7 2014 ...GUSTY ONSHORE WINDS AND HIGH WAVES UNTIL EARLY EVENING... .LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL CONTINUE TO BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN INTO EARLY THIS EVENING. THIS WILL CONTINUE TO BRING EASTERLY WIND GUSTS UP TO 25 KNOTS. THIS WILL CONTINUE TO CAUSE WAVES TO BUILD TO 3 TO 6 FEET. WINDS AND WAVES WILL WEAKEN TONIGHT. LMZ643>646-080000- /O.CON.KMKX.SC.Y.0047.000000T0000Z-140508T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 PM CDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST 10 TO 20 KNOTS...GUSTING TO 25 KNOTS. WINDS WEAKENING TONIGHT. * WAVES: 3 TO 6 FEET. WAVES SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
604 WHUS73 KMKX 080007 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 707 PM CDT WED MAY 7 2014 ...GUSTY ONSHORE WINDS AND HIGH WAVES UNTIL MID EVENING... .LOW PRESSURE GATHERING STRENGTH IN THE CENTRAL PLAINS WILL CONTINUE TO BRING A TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN INTO EARLY THIS EVENING. THIS WILL CONTINUE TO BRING EASTERLY WIND GUSTS UP TO 25 KNOTS. THIS WILL CONTINUE TO CAUSE WAVES OF 3 TO 6 FEET. WINDS AND WAVES WILL WEAKEN TONIGHT. LMZ643>646-080300- /O.EXP.KMKX.SC.Y.0047.000000T0000Z-140508T0000Z/ /O.NEW.KMKX.SC.Y.0048.140508T0007Z-140508T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 707 PM CDT WED MAY 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST 15 TO 25 KNOTS...WINDS WEAKENING TONIGHT. * WAVES: 3 TO 6 FEET. WAVES SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 6, 10:31 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, May 6, 10:31 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1031 AM CDT TUE MAY 6 2014 .UPDATE... QUIET WEATHER IS EXPECTED THROUGH THE REST OF TODAY ACROSS THE AREA...AS HIGH PRESSURE MOVES FURTHER OFF TO THE EAST. MIDDLE TO HIGH CLOUDS SHOULD GRADUALLY MOVE EAST INTO THE AREA DURING THE AFTERNOON HOURS. THE PRESSURE GRADIENT TIGHTENS GRADUALLY DURING THE AFTERNOON...WHICH WILL BRING INCREASING EASTERLY WINDS AND GUSTS. THIS SHOULD CONTINUE TO KEEP LAKESHORE AREAS COOL...WITH HIGHS THERE IN THE UPPER 40S TO LOWER 50S. AREAS WELL INLAND SHOULD SEE MILDER HIGHS...WITH LOWER TO MID 60S AROUND AND SOUTH OF MADISON. && .AVIATION/18Z TAFS/... VFR CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING ACROSS TAF SITES. EASTERLY WINDS WILL GRADUALLY INCREASE THIS AFTERNOON...WITH GUSTS TO AROUND 20 KNOTS. MIDDLE TO HIGH CLOUDS WILL GRADUALLY MOVE EAST INTO THE AREA. THE EAST WINDS WILL LINGER TONIGHT...BECOMING EAST TO SOUTHEAST ON WEDNESDAY. GUSTS TO AROUND 20 KNOTS ARE POSSIBLE WEDNESDAY AS WELL. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AROUND 05Z TO 06Z WEDNESDAY...AND LINGER UNTIL AROUND 12Z WEDNESDAY. MVFR VISIBILITIES ARE EXPECTED AT TIMES...ALONG WITH SMALL HAIL. THE SHOWERS AND STORMS SHOULD GRADUALLY SHIFT NORTHWARD WEDNESDAY MORNING...LEAVING THE TAF SITES DRY IN THE LATE MORNING AND IN THE AFTERNOON. && .MARINE... A TIGHT PRESSURE GRADIENT WILL CONTINUE TO DEVELOP THIS AFTERNOON AND LINGER TONIGHT INTO WEDNESDAY...AS LOW PRESSURE ORGANIZES IN THE CENTRAL PLAINS. THIS WILL RESULT IN A PERIOD OF INCREASING EASTERLY WINDS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. SOME GUSTS MAY REACH 22 KNOTS LATER TONIGHT INTO WEDNESDAY...HELD DOWN BY THE INVERSION OVER THE COOL LAKE WATERS. RESULTANT WAVES SHOULD INCREASE INTO THE 3 TO 5 FOOT RANGE LATER TONIGHT AND WEDNESDAY. THUS...A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD. AREAS OF FOG ARE FORECAST LATE WEDNESDAY AFTERNOON INTO THURSDAY...AS MORE HUMID AIR MOVES INTO THE REGION OVER THE COOL LAKE WATERS. DENSE FOG IS POSSIBLE AT TIMES. && .PREV DISCUSSION... /ISSUED 414 AM CDT TUE MAY 6 2014/ TODAY AND TONIGHT..FORECAST CONFIDENCE MEDIUM. LOW PRESSURE WILL ORGANIZE OVER THE CENTRAL HIGH PLAINS TODAY AND TONIGHT AS THE POLAR TROUGH OVER CA AND NV MOVES INTO THE INTERMOUNTAIN WEST. HIGH PRESSURE WILL RETREAT NWD WITH BREEZY ELY WINDS THROUGH THE PERIOD. A VORTICITY MAXIMUM CURRENTLY OVER THE HIGH PLAINS OF CO AND KS WILL TRACK INTO CENTRAL WI TNT. THIS WILL AID WARM ADVECTION AND FRONTOGENESIS FROM 850-600 MB. ELEVATED CAPE WILL RANGE FROM 500-1500 J/KG WITH THE HIGHEST AMOUNTS OVER THE SW CWA. LIKELY TO CATEGORICAL POPS ARE FORECAST FROM MADISON TO MILWAUKEE AND NWD WITH CHANCES SOUTH. EFFECTIVE SHEAR WILL RANGE FROM 30-40 KTS SO DO EXPECT SOME HAIL WITH THE STRONGER STORMS. THUNDERSTORMS SHOULD BEGIN TO INITIATE FROM 10PM TO MIDNIGHT AND QUICKLY BECOME MORE WIDESPREAD DURING THE EARLY MORNING HOURS OF WEDNESDAY. HIGH TEMPS TODAY WILL BE SLIGHTLY WARMER THAN YESTERDAY. WEDNESDAY - CONFIDENCE...MEDIUM SURFACE FRONT PROGGD TO REMAIN SOUTH OF THE BORDER. MEANWHILE 850 FLOW WILL BE SOUTHERLY WITH ELEVATED STORMS LIKELY ONGOING AT THE BEGINNING OF THE PERIOD. 850 BAROCLINIC ZONE SHIFTS A BIT FURTHER NORTH AS THE DAY WEARS ON. BEST FORCING APPEARS TO BE IN THE MORNING WITH THE 850 LOW LEVEL JET AND PROXIMITY OF BETTER 850 MOISTURE/THERMAL GRADIENT. BUFKIT SOUNDINGS SHOW STRONG CAP EVOLVING IN THE AFTERNOON WITH 170 PLUS CIN IN THE AFTN THOUGH ALMOST 2000 J/KG ELEVATED CAPE. SO GIVEN THE NORTHWARD PUSH IN FORCING LIKE THE IDEA OF TRENDING POPS DOWN WITH TIME AND EVENTUALLY CONFINING TO THE NORTHERN CWA. WEDNESDAY NIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT EXPECTED TO LIFT NORTH THROUGH THE AREA BRINGING WARM AND UNSTABLE AIRMASS INTO SRN WI. A SECONDARY 850 BAROCLINIC ZONE WORKS THROUGH WITH AN UPTICK IN 850 WINDS. WILL KEEP TSRA CHANCES GOING. GFS MORE ROBUST WITH QPF WHILE ECMWF KEEPS PRECIP FURTHER NORTH. BOTH THE GFS AND NAM SOUNDINGS DO SHOW A CONSIDERABLE DRY LOOK WITH APPRECIABLE CIN IN THE LOWER PORTION OF THE SOUNDING BUT ABUNDANT CAPE ALOFT. WILL KEEP POPS IN THE CHANCE CATEGORY FOR NOW BUT NEED TO ACKNOWLEDGE THE RENEWED SURGE OF 850 FORCING AND ADVANCEMENT OF SURFACE WARM FRONT. THURSDAY - CONFIDENCE...MEDIUM SURFACE/850 LOWS WELL WEST WITH ATTENDANT COLD FRONT DURING THE DAY. 500 FLOW AHEAD OF THE PRIMARY DYNAMICS SHOWING MANY CONVECTIVELY INDUCED VORTS RIDING NNE INTO WI. ALTHOUGH ONE OR MORE OF THESE LOOK LEGIT AND COULD END UP FOCUSING SOME DEVELOPMENT. CAP ERODES DURG THE AFTN WITH WAVES POTENTIALLY GENERATING CONVECTION WITHIN THE WARM SECTOR. 925 TEMPS SUPPORT HIGHS WELL INTO THE 70S WITH A FEW LOW 80S POSSIBLE IF WE MIX OUT THE MOS IMPLIED CLOUD COVER. THURSDAY NIGHT - CONFIDENCE...MEDIUM SURFACE/850 COLD FRONT WILL ADVANCE THROUGH CWA. 500 MILLIBAR DYNAMICS ARE NOT GREAT IN SRN WI AND PLACEMENT OF 850 JET CORE FAVORS WESTERN AND NORTHERN WI. LOSS OF HEATING MAY HAVE A SAY AS WELL. MODELS ARE LIGHTING UP ALONG THE COLD FRONT FROM MO INTO IL WITHIN THE SRN CWASP MAXIMA. LIKE THE LAYOUT OF SWODY3 WITH THE HIGHER PROBS SETTING UP OUT WEST OF THE CWA. CIPS ANALOGS FOCUSING ON THIS AREA AS WELL. FRIDAY - CONFIDENCE...MEDIUM FRONT AND INSTABILITY SHIFT EAST WITH LINGERING SHRA. UPPER FLOW STILL SOUTHWEST SO ADDITIONAL SHORTWAVE ACTIVITY STILL LIKELY. DRIER AND COOLER AIRMASS WORKS IN...BUT 925 TEMPS STILL SHOW TEMPS WELL INTO THE 60S. SATURDAY - CONFIDENCE...MEDIUM LOOKS QUIET WITH SURFACE/850 HIGH DOMINATING. 925 TEMPS 10-14C SO STILL 60S CWA WIDE. SUNDAY AND MONDAY - CONFIDENCE...LOW WILL SPREAD TSRA CHANCES BACK INTO THE FORECAST WITH WAA RETURNING AHEAD OF DEVELOPING LOW. DETAILS ON THE SYNOPTICS GET A BIT MUDDLED FOR MONDAY AS MODELS ARE DIVERGING ON DEGREE OF CYCLOGENESIS. WILL RIDE WITH THE ALLBLEND POPS FOR NOW. AVIATION/12Z TAFS/...DRY ELY WINDS TODAY WILL MAINTAIN VFR CONDITIONS. A WEAK UPPER LEVEL DISTURBANCE AND A ROUND OF WARM ADVECTION WILL THEN BRING SCATTERED TO NUMEROUS TSTORMS TO SRN WI FROM LATE EVENING THROUGH SUNRISE WED AM. STRATUS CLOUDS WITH MVFR CIGS TO THEN DEVELOP AROUND OR AFTER SUNRISE ON WED. MARINE...A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATE TNT AND WED AM AS GUSTY ELY WINDS DEVELOP DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE CENTRAL GREAT PLAINS AND HIGH PRESSURE OVER CANADA. WAVES ARE FORECAST TO RISE TO 3 TO 5 FEET. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...WOOD TODAY/TONIGHT AND AVIATION/MARINE...GEHRING WEDNESDAY THROUGH MONDAY...COLLAR
Hazardous weather outlook, May 6, 5:07 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 507 AM CDT TUE MAY 6 2014 WIZ046-047-051-052-056>060-062>072-071015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 507 AM CDT TUE MAY 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT AS WARM...MOIST...UNSTABLE AIR ALOFT MOVES INTO THE AREA. SMALL HAIL IS EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WEDNESDAY THROUGH THURSDAY NIGHT AS A WARM FRONT FOLLOWED BY A COLD FRONT WILL MOVE ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS IS THE PRIMARY CONCERN. THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS ANOTHER WARM FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM WEDNESDAY THROUGH THURSDAY NIGHT. LMZ643>646-071015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 507 AM CDT TUE MAY 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT DUE TO BRISK EAST WINDS AND WAVES APPROACHING 4 TO 5 FEET. THUNDERSTORMS ARE LIKELY TONIGHT AS WARM...MOIST...UNSTABLE AIR ALOFT MOVES INTO THE AREA. SMALL HAIL IS EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY MORNING DUE TO BRISK EAST WINDS AND WAVES OF 4 TO 5 FEET. DENSE FOG WILL BE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT AS RELATIVELY MILD AND MOIST AIR FLOWS ACROSS THE COLD WATERS OF LAKE MICHIGAN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR WEDNESDAY THROUGH THURSDAY NIGHT AS A WARM FRONT FOLLOWED BY A COLD FRONT WILL MOVE ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS IS THE PRIMARY CONCERN. THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS ANOTHER WARM FRONT MOVES INTO THE REGION. WWW.WEATHER.GOV/MKX MG
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.